Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 1, Pages 69-85

General solutions of the nonlinear PDEs governing the erosion kinetics

Division of Mechanics, Department of Applied Sciences, National Technical University of Athens, Hellas, Greece

Received 13 July 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ahmed Benamar, and Abdelghani Seghir, “Physical and analytical modeling of internal erosion of fine particles in cohesionless soils,” Journal of Porous Media, vol. 20, no. 3, pp. 205–216, 2017. View at Publisher · View at Google Scholar